# SDR CA140128009

- Difficulty date: January 27, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267587
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) ACFT WAS CLIMBING OUT WHEN THE CREW STOPPED THE CLIMB AT 14000 FT REPORTING PROBLEMS WITH THE LT ENGINE.  THE CREW WORKED THE RELEVANT CHECKLISTS THEN REPORTED THEY WERE UNABLE TO RESTOW THE LT THRUST REVERSER AND HAD TO SHUT THE LT ENGINE DOWN.  THE ACFT RETURNED TO ORIGIN FOR A SAFE LANDING ABOUT 25 MINUTES AFTER DEPARTURE.  REPORTED THERE WERE NO AERODYNAMIC EFFECTS AFTER THE CREW RECEIVED A "LT REV UNLOCKED".  THE CREW WORKED THE RELEVANT CHECKLISTS BUT WERE UNABLE TO STOW THE REVERSER, SHUT THE ENGINE DOWN AS A PRECAUTION  INFORMATION FROM THE OPERATOR IS THAT MAINTENANCE INITIAL INSPECTION FOUND THE LT THRUST REVERSER FULLY CLOSED AND LOCKED.  MAINTENANCE DEACTIVATED AND DEFERRED THE LT THRUST REVERSER IAW MEL 78-30-1. THE ACFT WAS RETURNED TO SERVICE.
